MAUDE Adverse Event Report: COOK MEDICAL IRELAND ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK MEDICAL IRELAND ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G50624
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: zip code, postal code: (b)(6).
 
Event or Problem Description
As initially reported to customer relations: a patient of undisclosed gender and age underwent an unspecified procedure in which the zilver 635 biliary self expanding metal stent, g50624, was used.While customer was deploying the stent when they got to the end of the stent deployment, they heard a pop.The stent had deployed; however, the outer catheter had broken off and was hanging outside the papilla still.The customer had to use a rat tooth forceps to remove the outer catheter from the patient.Per cir, the following triage questions were sent to the district manager on 18apr2025, and reply received on 21apr2025.What was the target location of the stent? the right heptic duct.Details of the wire guide used (name, diameter)?.035, jagwire.Did the patient exhibit difficult anatomy (n/a, tortuous, altered)? (if altered please indicate the procedure type (e.G., cholodochojejunostomy) no.Were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? (if yes, please specify what additional defect(s) were observed and where on the device this was observed) no.What was the position of the elevator during deployment? elevator was lowered.Was there resistance felt passing the delivery system through the stricture? no.Was the stent being placed through the side wall of a previously placed stent? no.Did any part of the product snag/get caught on the stent when removing the delivery system? no.Was the stent deployed in the correct position"? yes.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK MEDICAL IRELAND
o'halloran rd
national technology park
limerick
MDR Report Key22018848
Report Number3005580113-2025-00029
Device Sequence Number9484322
Product Code FGE
UDI-Device Identifier10827002506241
UDI-Public(01)10827002506241(17)271120(10)C2238996
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2025
Report Date (Section F) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG50624
Device Catalogue NumberZILBS-635-10-8
Device Lot NumberC2238996
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/16/2025
Event Location Hospital
Date Report to Manufacturer04/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/09/2025